# SDR DHL9880611C

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web Bulkhead
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, REAR PRESSURE BULKHEAD FWD SIDE AT FS 1766 LEFT SIDE BULKHEAD WEB BETWEEN LONGERON 10 AND 11 HAS .25 INCH CRACK.  CUT OUT SECTION AND INSTALLED REPAIR PER SRM 53-2-5.
